# SDR R61A201401120046

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 15,186 hours, 11,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE GLOWSTRIP IN FRONT OF SEAT HAD COME OFF. MAINTENANCE CLEANED & SECURED GLOWSTRIP IAW AMM AND OPS CHECKED GOOD.
